# SDR 0011

- Difficulty date: July 25, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N987GM
- Make and model: Beech E-90
- Aircraft serial: LW65
- Aircraft time: 9,635 hours, 13,636 cycles
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5042002857
- Condition: Cracked
- Location: Fuselage
- Part time: 9,635 hours, 13,636 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF THE 13,000 LANDING INSPECTION ON THE FUSELAGE BULKHEADS CRACKS WERE FOUND ON THE 176.5 BULKHEAD ON BOTH THE LEFT AND RIGHT SIDE OF THE AIRCRAFT.  THE CRACKS ARE ON THE BULKHEAD FRAME P/N 50-420028-57 AND 50-420028-58, NEAR THE BOTTOM OF THE UNIT WHERE THERE IS A CUTOUT FOR CHANNEL P/N 50-420014-229 AND CHANNEL P/N 50-420014-230.  THE CRACKS ARE ABOUT .75 INCH LONG, AND ARE FROM THE CUTOUT MOVING IN AN UPWARD DIRECTION.
